# SDR GLBA2017030700638

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 39,169 hours, 49,133 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Contaminated
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIG EVENT - THE CREW REPORTED THAT THE CAPTAIN'S LEFT HAND BRAKE WAS SPONGY AND INEFFECTIVE. MAINTENANCE BLED THE CAPTAIN'S LEFT HAND BRAKE IAW BEECH 32-40-05. OPS CHECK GOOD.
